# SDR GTIA021126

- Difficulty date: September 24, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STA 1322 CORROSION ON FLOORBEAM.  FABRICATED REPAIR ANGLE AND FILLER INSTALLED REPAIR PARTS.
